# SDR A6WA201644433

- Difficulty date: October 16, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 35,476 hours, 33,510 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ROW LIGHTING BETWEEN ROW 5 AND 8 INOP.  INSPECTED FLOOR TRACK LIGHTING AT ROW 5 TO 8 AND ADJUSTED CONNECTOR P39LY, AND OPS CHECK GOOD IAW AMM 33-51-01.
